I overheat and get sweaty on the slightest exertion. Just getting dressed can cause me to overheat.

I am trying to increase my Armour dose from 3/4 grain to 1 grain. I have managed to increase on alternate days but if I try and take 1 grain every day then I feel exhausted as though I am hypo.

I have been treating my adrenals for over a year with Nutri adrenal, CoQ10 and vit C. My blood pressure no longer drops when I stand up.

Any suggestions?

5 Replies

  • Mouse, overheating can be a sign of overmedication. Have you had a thyroid test recently?

  • Yes although the lab would only do TSH but that was 5.2 so the Dr told me to increase to 1 grain. Although he said it was up to me if I wanted to.

  • Mouse, ooh you are very undermedicated. Have you been able to improve your ferritin? Low iron can make it difficult to tolerate thyroid dose increases.


  • Thanks Clutter, I do have low ferritin although my haemoglobin is fine. As my ferritin is within the normal range (it was 26 last time it was tested) the GP won't prescribe iron pills so I am taking over the counter ones.

    The article you sent is very interesting, particularly the bit about dose increases.

  • Mouse, it can take a long time to increase ferritin. 26 was very low. Take 500mg-1,000mg vitaminC with each iron tablet to increase absorption and minimise constipation. In the meantime if you can shave the NDT tablet down to an eighth of a grain you may find the lower dose more tolerable.

    This link might be helpful healthunlocked.com/thyroidu...

You may also like...